Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 149, NWS Kansas City, MO

June 15, 2014Jackson County, Johnson County, Lafayette County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 15, 2014, 4:36 AM CDT for Jackson County, Johnson County, Lafayette County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2014, 4:36 AM CDT (09:36 UTC)
Expired
Jun 15, 2014, 5:00 AM CDT
In force
24 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jackson County, MO, Johnson County, MO, Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 32 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:50 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1735 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WUUS53 KEAX 150936
SVREAX
MOC095-101-107-151000-
/O.NEW.KEAX.SV.W.0149.140615T0936Z-140615T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
436 AM CDT SUN JUN 15 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 500 AM CDT

* AT 435 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK GROVE...
  AND MOVING EAST AT 50 MPH.

AT 423 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 60 MPH WIND 
GUST IN LEE'S SUMMIT.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ODESSA...MAYVIEW...BATES CITY...PITTSVILLE AND LAKE LAFAYETTE.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 26 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3907 9381 3884 9381 3884 9424 3906 9417
TIME...MOT...LOC 0936Z 268DEG 41KT 3893 9411

HAIL...<.75IN
WIND...60MPH

$$

PIETRYCHA
3 follow-up statements
270 
WWUS53 KEAX 150946
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
446 AM CDT SUN JUN 15 2014

MOC095-150955-
/O.CAN.KEAX.SV.W.0149.000000T0000Z-140615T1000Z/
JACKSON MO-
446 AM CDT SUN JUN 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3906 9410 3907 9381 3884 9381 3884 9412
TIME...MOT...LOC 0945Z 268DEG 41KT 3893 9398

$$

MOC101-107-151000-
/O.CON.KEAX.SV.W.0149.000000T0000Z-140615T1000Z/
JOHNSON MO-LAFAYETTE MO-
446 AM CDT SUN JUN 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LAFAYETTE AND NORTHWESTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 500 AM CDT...

AT 423 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 60 MPH WIND 
GUST IN LEE'S SUMMIT.

AT 442 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ODESSA...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ODESSA AND MAYVIEW.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 30 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3906 9410 3907 9381 3884 9381 3884 9412
TIME...MOT...LOC 0945Z 268DEG 41KT 3893 9398

HAIL...<.75IN
WIND...60MPH

$$

PIETRYCHA
498 
WWUS53 KEAX 150953
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 AM CDT SUN JUN 15 2014

MOC101-107-151000-
/O.CON.KEAX.SV.W.0149.000000T0000Z-140615T1000Z/
JOHNSON MO-LAFAYETTE MO-
453 AM CDT SUN JUN 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LAFAYETTE AND NORTH CENTRAL JOHNSON COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 500 AM CDT...

AT 423 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 60 MPH WIND 
GUST IN LEE'S SUMMIT.

AT 450 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF ODESSA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MAYVIEW.

THIS WILL IMPACT

 I-70 BETWEEN MILE MARKERS 36 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3906 9400 3907 9381 3884 9381 3884 9401
TIME...MOT...LOC 0953Z 268DEG 41KT 3893 9386

HAIL...<.75IN
WIND...60MPH

$$

BLAIR
843 
WWUS53 KEAX 150955
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 AM CDT SUN JUN 15 2014

MOC101-107-151005-
/O.EXP.KEAX.SV.W.0149.000000T0000Z-140615T1000Z/
JOHNSON MO-LAFAYETTE MO-
455 AM CDT SUN JUN 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAFAYETTE AND
NORTH CENTRAL JOHNSON COUNTIES IN WEST CENTRAL MISSOURI WILL EXPIRE
AT 500 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3906 9400 3907 9381 3884 9381 3884 9401
TIME...MOT...LOC 0955Z 268DEG 41KT 3893 9383

$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 15, 3:30 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 AM CDT Sun Jun 15 2014

.DISCUSSION...
Issued at 330 AM CDT SUN JUN 15 2014

Large linear MCS is extending across southeastern Nebraska southward
into eastern Kansas. These storms are weakening however there is
still is 1000-1500 J/kg of MUCAPE available across northwest
Missouri and northeastern Kansas to sustain these storms as well as
a strong cold pool. These storms have had a history of producing
damaging winds and that will be the main concern for the local area
is they move into the western CWA early this morning. These storms
will also be efficient rain producers with PWAT values ranging
between 1.50"-1.75" however the fast forward motion of the storms
should keep flooding at bay. These storms will progress eastward and
weaken as they move through the CWA during the morning hours.

This afternoon...a cold front training behind the initial line of
storms this morning will move into the area. This front may be the
focus for afternoon thunderstorm development which could possibly be
severe. The caveats to possible severe potential will be that the
better upper level support will be well north of the area across the
Upper Midwest in the vicinity of the upper level trough. The
trailing cold front will be slowing down and convergence along it
will be weak. There is also some concern that conditions will not
destabilize after this morning storms. On the other hand, models do
continue to produce about 1000 J/kg of CAPE this afternoon south and
east of I-35 and as such if thunderstorms do develop large hail and
damaging winds would be the primary concern.

Tonight...models key on a shortwave moving through the area which
will spark convection along the stalled front just south of the CWA.
This will continue thunderstorm chances across the southern CWA
tonight however, these storms are not expected to be severe.

Monday...will be a transitional day as the stalled front will lift
northward as a warm front. This will usher in a more summer-like
regime. Highs will be in the mid to upper 80s with heat indices in
the mid 90s. As the warm front lifts to the Missouri/Iowa border by
Monday evening models depict a shortwave moving through the region.
A nocturnal 40kt southwesterly LLJ will develop and storms will
develop on the nose of that jet. This would put the focus for
thunderstorm development across Iowa however, if the front lifts
slower on Monday there will be the potential for thunderstorms
across northern MO on Monday night.

Tuesday and Wednesday should remain dry and warm as the area comes
under the influence of an upper level ridge over the southeastern
CONUS. Highs will be in the upper 80s to around 90.

Wednesday night through Friday...conditions will become more active
as a upper level shortwave rounding the upper ridge over the
southeastern CONUS moves from the southern Plains into the local
area Wednesday night increasing thunderstorm chances. On Thursday an
upper level trough will move into the northern High Plains sending a
cold front towards the area. A lead shortwave ejecting out from the
upper level trough will spark afternoon convection on Thursday. The
main upper level trough will move through Thursday night into Friday
keeping thunderstorm chances in the forecast.

Friday night through Saturday...conditions will dry back out as
surface high pressure moves into the area. On Saturday, upper level
ridging will build into the central Plains. This will allow warm
temperatures to build back into the area for next weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1220 AM CDT SUN JUN 15 2014

VFR conditions will continue until the approach of a slowly weakening
thunderstorm complex to reach terminals between 08-11Z. Could see a
temporary window of strong west to northwest winds up to 40 kts with
the thunderstorms. Low cigs and iso/sct showers will continue through
late-morning before gradually improving to near VFR. Wind speeds
will remain gusty until the approach/passage of the front, with
directions veering thereafter.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...73
AVIATION...Blair
Hazardous weather outlook, Jun 15, 12:45 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT SUN JUN 15 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-160545-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1245 AM CDT SUN JUN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE LATE TONIGHT...
 ESPECIALLY TO THE NORTH AND WEST OF INTERSTATE 35. LARGE HAIL AND
 DAMAGING WINDS ARE THE MAIN THREATS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY. A FEW STORMS MAY BE
 STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Jun 15, 2:28 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
228 AM CDT SUN JUN 15 2014

KSZ025-102-MOZ001-002-011-150815-
ATCHISON MO-ATCHISON KS-DONIPHAN KS-HOLT MO-NODAWAY MO-
228 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...WESTERN NODAWAY...
HOLT...DONIPHAN AND ATCHISON COUNTIES UNTIL 315 AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
ROCKPORT TO POWHATTAN TO HOYT...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TARKIO...HIGHLAND...MOUND CITY...ATCHISON...TROY...MUSCOTAH...
  ROCKPORT...FAIRFAX...EFFINGHAM...CRAIG...WHITE CLOUD...LANCASTER...
  DENTON...FOREST CITY...OREGON...SKIDMORE...MAITLAND...BURLINGTON
  JUNCTION...WATSON AND PHELPS CITY.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 68 AND 123.

THESE STORMS MAY BRIEFLY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH
IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4059 9576 4058 9504 3978 9501 3959 9505
      3956 9511 3951 9506 3942 9508 3942 9558
      3965 9557 3966 9534 4001 9532 4004 9542
      4012 9540 4024 9548 4031 9566 4048 9570
      4054 9566 4052 9576 4058 9578
TIME...MOT...LOC 0727Z 268DEG 41KT 4039 9562 3974 9559
          3926 9565

BLAIR
Special weather statement, Jun 15, 3:16 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 AM CDT SUN JUN 15 2014

KSZ025-102>105-MOZ002>004-011>013-020>022-028-029-037-150915-
ANDREW MO-ATCHISON KS-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-DE
KALB MO-DONIPHAN KS-GENTRY MO-HOLT MO-JACKSON MO-JOHNSON
KS-LEAVENWORTH KS-NODAWAY MO-PLATTE MO-WORTH MO-WYANDOTTE KS-
316 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY IN EAST CENTRAL
KANSAS...AND EASTERN DONIPHAN...SOUTHEASTERN ATCHISON...WYANDOTTE AND
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND EXTREME WESTERN
CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...AND ANDREW...WORTH...
NODAWAY...EASTERN HOLT...GENTRY...DEKALB...CLINTON AND BUCHANAN
COUNTIES IN NORTHWEST MISSOURI...AND PLATTE...WESTERN JACKSON AND
CLAY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 415 AM CDT...

AT 312 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
BURLINGTON JUNCTION TO 5 MILES SOUTH OF ELWOOD TO 7 MILES WEST OF
LANSING TO LONE STAR...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WESTON...COUNTRY CLUB VILLA...SAVANNAH...LEAVENWORTH...MARYVILLE...
  LANSING...BASEHOR...PLATTE CITY...DE SOTO...BONNER SPRINGS...
  GOWER...WEATHERBY LAKE...EDWARDSVILLE...PARKVILLE...SMITHVILLE...
  STANBERRY...SHAWNEE...LAKE QUIVIRA...GARDNER AND PLATTSBURG.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 20.
  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 56.
  I-35 IN KANSAS BETWEEN MILE MARKERS 209 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 83.
  I-29 BETWEEN MILE MARKERS 0 AND 69.
  I-229 BETWEEN MILE MARKERS 0 AND 14.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

LAT...LON 4058 9424 3966 9419 3925 9422 3885 9433
      3885 9460 3882 9461 3878 9506 3898 9506
      3895 9508 3896 9519 3923 9518 3968 9502
      4058 9512
TIME...MOT...LOC 0815Z 270DEG 41KT 4053 9493 3968 9483
          3925 9498 3887 9531

BLAIR
Special weather statement, Jun 15, 3:59 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 AM CDT SUN JUN 15 2014

KSZ057-060-105-MOZ037-043-053-150945-
BATES MO-CASS MO-JACKSON MO-JOHNSON KS-LINN KS-MIAMI KS-
359 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON...LINN AND MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN JACKSON...WESTERN
CASS AND WESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 445 AM
CDT...

AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EDGERTON TO RANTOUL
TO COLONY...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GARDNER...OSAWATOMIE...SPRING HILL...PAOLA...LOUISBURG...LA
  CYGNE...BELTON...MOUND CITY...RAYMORE...PECULIAR...PLEASANTON...
  GREENWOOD...HARRISONVILLE...ADRIAN...RICH HILL...PARKER...
  FONTANA...BLUE MOUND...CLEVELAND AND DREXEL.

THIS WILL IMPACT

 I-35 IN KANSAS BETWEEN MILE MARKERS 200 AND 213.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3883 9506 3886 9432 3805 9433 3804 9508
TIME...MOT...LOC 0858Z 270DEG 41KT 3880 9494 3852 9506
          3804 9530

PIETRYCHA
Special weather statement, Jun 15, 4:17 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 AM CDT SUN JUN 15 2014

MOZ014-021>023-029>031-037-038-151000-
CALDWELL MO-CARROLL MO-CLAY MO-CLINTON MO-DAVIESS MO-JACKSON
MO-LAFAYETTE MO-LIVINGSTON MO-RAY MO-
417 AM CDT SUN JUN 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAY...SOUTHWESTERN LIVINGSTON...
NORTHERN LAFAYETTE...NORTHERN JACKSON...SOUTHERN DAVIESS...EASTERN
CLINTON...EASTERN CLAY...WESTERN CARROLL AND CALDWELL COUNTIES UNTIL
500 AM CDT...

AT 416 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
KINGSTON TO INDEPENDENCE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LAWSON...EXCELSIOR SPRINGS...BUCKNER...HAMILTON...RICHMOND...
  LEXINGTON...CHILLICOTHE...HIGGINSVILLE...EXCELSIOR ESTATES...
  CRYSTAL LAKES...WOODS HEIGHTS...KINGSTON...SIBLEY...POLO...
  ORRICK...LEVASY...COWGILL...BRECKENRIDGE...WELLINGTON AND
  HENRIETTA.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 23 AND 61.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3986 9353 3907 9359 3906 9450 3975 9424
      3975 9421 3983 9421 3985 9420
TIME...MOT...LOC 0918Z 270DEG 41KT 3965 9412 3907 9435

PIETRYCHA
Local storm report, Jun 15, 4:22 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     LENEXA                  38.95N 94.73W
06/15/2014                   JOHNSON            KS   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS COLLEGE BLVD IN LENEXA.

&&

JL
Local storm report, Jun 15, 4:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 AM CDT SUN JUN 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     TSTM WND GST     LEE'S SUMMIT            38.91N 94.38W
06/15/2014  M60 MPH          JACKSON            MO   ASOS

            LEES SUMMIT AIRPORT MEASURED WIND

&&

JL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:28 AM CDTSpecial Weather StatementEAXAtchison, Holt47 min
Jun 15, 3:16 AM CDTSpecial Weather StatementEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Gentry and 4 more59 min
Jun 15, 3:59 AM CDTSpecial Weather StatementEAXBates, Cass46 min
Jun 15, 4:14 AM CDTSevere Thunderstorm WarningEAXJackson31 min
Jun 15, 4:17 AM CDTSpecial Weather StatementEAXCaldwell, Lafayette, Livingston, Ray43 min
Jun 15, 4:44 AM CDTSpecial Weather StatementEAXBates, Cass, Henry, Johnson61 min
Jun 15, 9:53 AM CDTRiver Flood WarningEAXAndrew, Buchanan19 days
Jun 15, 9:53 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray15 days
Jun 15, 9:53 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline16 days
Jun 15, 9:53 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline17 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.